The ..-invariant of hyperbolic 3-manifolds.

Tomoyoshi Yoshida

Inventiones mathematicae (1985)

  • Volume: 81, page 473-514
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Yoshida, Tomoyoshi. "The ..-invariant of hyperbolic 3-manifolds.." Inventiones mathematicae 81 (1985): 473-514. <>.

author = {Yoshida, Tomoyoshi},
journal = {Inventiones mathematicae},
keywords = {homotopy equivalence; -invariant; Riemannian manifold with boundary},
pages = {473-514},
title = {The ..-invariant of hyperbolic 3-manifolds.},
url = {},
volume = {81},
year = {1985},

AU - Yoshida, Tomoyoshi
TI - The ..-invariant of hyperbolic 3-manifolds.
JO - Inventiones mathematicae
PY - 1985
VL - 81
SP - 473
EP - 514
KW - homotopy equivalence; -invariant; Riemannian manifold with boundary
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.